# SDR 9723662203

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS DID NOT ILLUMINATE FROM THE AFT ATTENDANT PANEL SWITCH.  REPAIRED WIRING FAULT AND REPLACED THE AFT EPSU.  OPERATIONAL CHECK OK.
